# SDR FDEA201708292397

- Difficulty date: August 29, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 101,000 hours, 20,338 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ADA3034505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FORWARD CARGO COMPARTMENT LT TUNNEL LONGERON 35L BETWEEN STA 899-919 FOUND WITH CORROSION.  LONGERON CORRODED AREA CRACKED AND FOUND OUT-LIMIT PER SRM 53-00-00-2R FIG 205. REPAIR CARRIED OUT PER SRM 53-00-05-2R REPAIR 1 FIG 202. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
